# SDR CA960627102

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-22
- Engine: Pwa JT8D7B
- System (JASC): 2761 · Drag Control Actuator
- Part: Rod End
- Part number: DREM10122
- Condition: Broken
- Location: Nr 11 Spoiler
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT REQUIRES 3 UNITS OF LEFT ROLL TRIM IN ALL PHASES OF FLIGHT. BROKEN ROD END ON #11 SPOILER ACTUATOR. ACTUATOR REPLACED.
